# SDR DALA2016110208272

- Difficulty date: October 31, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 42,970 hours, 28,696 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRAILING EDGE, STA XE UPPER CONTROL TAB HAS COMPOSITE FRAYED.  REMOVED DAMAGE AND REPAIRED IAW SRM 55-21-01, PARA 11.
